Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Generalization of the Coupled Dipole Method to Periodic Structures

Published

Author(s)

P C. Chaumet, A Rahmani, Garnett W. Bryant
Citation
Physical Review B (Condensed Matter and Materials Physics)
Volume
6
Issue
7

Citation

Chaumet, P. , Rahmani, A. and Bryant, G. (2003), Generalization of the Coupled Dipole Method to Periodic Structures, Physical Review B (Condensed Matter and Materials Physics) (Accessed June 22, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created December 31, 2002, Updated October 12, 2021